The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Interfaces and Free Boundaries


Previous issue  | Next issue  | Most recent Issue | All Issues | IFB summary
Volume 17, Issue 1, 2015
Metadata
 

Estimates on front propagation for nonlinear higher-order parabolic equations: An algorithmic approach
Julian Fischer
pp. 1–20
Abstract | Full-Text PDF (226 KB) | Metadata

Mesh adaptivity in optimal control of elliptic variational inequalities with point-tracking of the state
Charles Brett, Charles M. Elliott, Michael Hintermüller and Caroline Löbhard
pp. 21–53
Abstract | Full-Text PDF (995 KB) | Metadata

Obstacle mean-field game problem
Diogo A. Gomes and Stefania Patrizi
pp. 55–68
Abstract | Full-Text PDF (181 KB) | Metadata

Regularity of free boundary arising from optimal exercise of perpetual executive stock options
Cong Qin, Xinfu Chen, Xin Lai and Wanghui Yu
pp. 69–92
Abstract | Full-Text PDF (267 KB) | Metadata

On regularity properties of solutions to the hysteresis-type problem
Darya E. Apushkinskaya and Nina N. Uraltseva
pp. 93–115
Abstract | Full-Text PDF (614 KB) | Metadata

On the regularity of critical and minimal sets of a free interface problem
Nicola Fusco and Vesa Julin
pp. 117–142
Abstract | Full-Text PDF (283 KB) | Metadata